allergy to copaxone?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

allergy to copaxone?

Postby connieb » Sat Oct 21, 2006 7:42 am

I started taking copaxone about a month ago-- only ever had immediate site reactions. Yesterday however when I injected in my arm, I got red splotches on my upper arm around the injection site-- not itchy or uncomfortable but there. Today I injected in my other arm-- splotches again (but smaller and less red) in that arm as well as in the upper arm on the other side and a few on my chest as well. Again not itchy and they again went away in about 15 mins. Has anyone ever had this? I'm scared that it's an allergic reaction-- I really really don't want to stop taking copaxone as I'm afraid of the side effects of interferons.
User avatar
connieb
Family Member
 
Posts: 93
Joined: Fri Oct 20, 2006 3:00 pm

Advertisement

Postby Melody » Sat Oct 21, 2006 11:55 am

Start by calling Shared Solutions they usually help. 1800-283-0034 or your MS nurse. We have one assigned to John and she is on call 24/7. Hope that helps
John was diagnosed Jan 2005. On lipitor 20mg .On Copaxone since July 4,2005. Vitamin D3 2000iu-4000iu (depending on sunshine months)June 10 2005(RX::Dr. O'Connor) Omega 3 as well Turmeric since April 2005. Q10 60mg. 1500mg liquid Glucosamine Nov 2005.
User avatar
Melody
Family Elder
 
Posts: 431
Joined: Sun Apr 03, 2005 3:00 pm
Location: Ontario Canada

Postby connieb » Sat Oct 21, 2006 2:32 pm

Yes I did speak with them right away-- they said although systemic allergies to Copaxone are rare I should talk to my neuro and maybe take Benadryl before injecting or even stop. Just wondering if anyone othe there had a similar experience and how they handled it-- again, the thought of switching to interferons just terrifies me . :cry:
User avatar
connieb
Family Member
 
Posts: 93
Joined: Fri Oct 20, 2006 3:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users